Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
I see you are offline so i am going to change the format of this question to question and answer, rather than live chat.
I have changed this to Question and Answer as you aren't on line at the moment for a live chat.
Have you had a detailed and open discussion with your doctor about why you have been prescribed these meds and how they will help you? Has your doctor explained why you have a thumping heart? I am not a doctor and cannot talk with you about the effects of these tablets specifically.
As a therapist, I would like to ask, Is there any reason whatsoever why you would be relating tablets to death in your mind? do you have any memories of eating something too large, or choking on something when you were younger? Is there anyone in your family history who springs to mind in relation to this? If the answers are all 'no', that's fine, don't assume there will be a 'yes' amongst these.
Happy to reply if you can answer the above questions, Sarah